# SDR SWIA202264709

- Difficulty date: January 14, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ POSSIBLE CORROSION ON CLIP COMMON TO DD6 AND FORMER AT FS338.963.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED CLEAT @ DD6 AND FS338.963. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N C/W 51-900-1002-SKY
